# SDR SWAA2025103019747

- Difficulty date: September 30, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,361 hours, 34,753 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RAIL NUT-PLATE LOCATED ORSS 286 INTERNAL CAVITY TRAILING EDGE AT LT WING.   REPLACED RAIL NUT-PLATE LOCATED ORSS 286 INTERNAL CAVITY TRAILING EDGE AT LT WING IAW SRM 51-40-02 AND SRM 51-10-02 ITEM 9.
